zbMATH — the first resource for mathematics

Dimensions of distributive lattices. (English) Zbl 0232.06006

06D05 Structure and representation theory of distributive lattices
Full Text: EuDML
[1] Birkhoff G.: Lattice Theory. New York 1948. · Zbl 0033.10103
[2] Dushnik B., Miller E. W.: Partially Ordered Sets. Amer. J. Math. 63 (1941), 600-610. · Zbl 0025.31002
[3] Engelking B., Karlowicz M.: Some Theorems of Set Theory and Their Topological Consequences. Fundam. Math. 57 (1965), 275-285. · Zbl 0137.41904
[4] Komm H.: On the Dimension of Partially Ordered Sets. Amer. J. Math. 70 (1948), 507-520. · Zbl 0037.31903
[5] Novák V.: On the Pseudodimenstion of Ordered Sets. Czech. Math. Journ. 13 (88), 1963, 587-598. · Zbl 0125.00604
[6] Szász Gr.: Einführung in die Verbandstheorie. Budapest 1962. · Zbl 0101.26901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.